# SDR AALA201908069017

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 14,182 hours, 1,658 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR IN LAVATORY 1A2L WENT OFF FOR A MOMENT, NOTHING FOUND. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF SMOKE DETECTOR PER AMM 26-13-00.
